RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2011, Volume 4, Issue 1, Pages 85–101 (Mi jsfu165)  

Examples of the solution of the electrostatic problem about a conductive ellipse in applied electric fields

Vladimir P. Kazantsev, Evgeny N. Shlyahtich

Institute of Engineering Physics and Radioelectronics, Siberian Federal University, Krasnoyarsk, Russia

Abstract: A method of the general problem of electrostatics solution for conductive ellipse in applied electric fields is obtained in complex form in terms of characteristic multipole. Particular examples are considered. The expansion of the applied electric fields potentials in terms of Chebyshev polynomials is proved.

Keywords: characteristic multipole, conductive ellipse, complex potential, induced charge, surface charge density, proper electrostatic energy, interaction electrostatic energy, electrostatic, Chebyshev polynomials.

Full text: PDF file (221 kB)
References: PDF file   HTML file
UDC: 517.54+537.2
Received: 12.05.2010
Received in revised form: 27.07.2010
Accepted: 10.09.2010

Citation: Vladimir P. Kazantsev, Evgeny N. Shlyahtich, “Examples of the solution of the electrostatic problem about a conductive ellipse in applied electric fields”, J. Sib. Fed. Univ. Math. Phys., 4:1 (2011), 85–101

Citation in format AMSBIB
\Bibitem{KazShl11}
\by Vladimir~P.~Kazantsev, Evgeny~N.~Shlyahtich
\paper Examples of the solution of the electrostatic problem about a~conductive ellipse in applied electric fields
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2011
\vol 4
\issue 1
\pages 85--101
\mathnet{http://mi.mathnet.ru/jsfu165}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu165
  • http://mi.mathnet.ru/eng/jsfu/v4/i1/p85

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:583
    Full text:103
    References:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019